American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta. A Kaplansky theorem for JB*-triples. Proc. Amer. Math. Soc. 140 (2012) 3179-3191.
Abstract, references, and article information
View Article: PDF

[2] Christian Le Merdy, Éric Ricard and Jean Roydor. Completely $1$-complemented subspaces of Schatten spaces. Trans. Amer. Math. Soc. 361 (2009) 849-887. MR 2452827.
Abstract, references, and article information
View Article: PDF

[3] Matthew Kennedy. Triangularization of a Jordan algebra of Schatten operators. Proc. Amer. Math. Soc. 136 (2008) 2521-2527. MR 2390522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] László L. Stachó and Borut Zalar. Bicircular projections and characterization of Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 3019-3025. MR 2063123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Matthew Neal and Bernard Russo. Contractive projections and operator spaces. Trans. Amer. Math. Soc. 355 (2003) 2223-2262. MR 1973989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Juan Carlos Cabello and Eduardo Nieto. On $JB^*$-triples which are M-ideals in their biduals. Proc. Amer. Math. Soc. 126 (1998) 2277-2283. MR 1459113.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] L. L. Stachó and B. Zalar. Uniform primeness of the Jordan algebra of symmetric operators. Proc. Amer. Math. Soc. 126 (1998) 2241-2247. MR 1487342.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. Pérez, L. Rico and A. Rodríguez. Full subalgebras of Jordan-Banach algebras and algebra norms on ${\rm JB}\sp *$-algebras . Proc. Amer. Math. Soc. 121 (1994) 1133-1143. MR 1195486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ottmar Loos and Erhard Neher. Associative and Jordan shift algebras . Proc. Amer. Math. Soc. 120 (1994) 27-36. MR 1158003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] T. Dang. Real isometries between ${\rm JB}\sp *$-triples . Proc. Amer. Math. Soc. 114 (1992) 971-980. MR 1056677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] B. Iochum. Positive maps on self-dual cones . Proc. Amer. Math. Soc. 110 (1990) 755-766. MR 1017003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Antonio Fernández López and Eulalia García Rus. A characterization of the elements of the socle of a Jordan algebra . Proc. Amer. Math. Soc. 108 (1990) 69-71. MR 991702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Cho-Ho Chu and Bruno Iochum. Complementation of Jordan triples in von Neumann algebras . Proc. Amer. Math. Soc. 108 (1990) 19-24. MR 990418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] G. Horn and E. Neher. Classification of continuous $JBW\sp *$-triples . Trans. Amer. Math. Soc. 306 (1988) 553-578. MR 933306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] T. J. Barton, T. Dang and G. Horn. Normal representations of Banach Jordan triple systems . Proc. Amer. Math. Soc. 102 (1988) 551-555. MR 928978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Cho-Ho Chu and Bruno Iochum. On the Radon-Nikod\'ym property in Jordan triples . Proc. Amer. Math. Soc. 99 (1987) 462-464. MR 875381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. Guyan Robertson. A JC-algebra which is not the range of a positive projection on a $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 98 (1986) 455-456. MR 857939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Guyan Robertson. Decomposition of positive projections onto Jordan algebras . Proc. Amer. Math. Soc. 96 (1986) 478-480. MR 822444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] B. Aupetit and M. A. Youngson. On symmetry of Banach Jordan algebras . Proc. Amer. Math. Soc. 91 (1984) 364-366. MR 744630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Subhash J. Bhatt. On Jordan representations of unbounded operator algebras . Proc. Amer. Math. Soc. 84 (1982) 393-396. MR 640239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Yaakov Friedman and Bernard Russo. Contractive projections on $C\sb{0}(K)$ . Trans. Amer. Math. Soc. 273 (1982) 57-73. MR 664029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1